# SDR ASAA0711387

- Difficulty date: January 13, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21959
- Aircraft time: 72,408 hours, 64,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 873100211
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR AND RT OVERWING EXIT "EXIT MARKER" LIGHTS MISSING 1 EACH LAMP.  RELAMPED BOTH EMERGENCY LIGHTS AS REQUIRED.
